MathSciNet Relay Station
MathSciNet bibliographic data
MR2480792 60J60 (20C32 47D07 60C05 60J10)
Borodin, Alexei; Olshanski, Grigori Infinite-dimensional diffusions as limits of random walks on partitions. Probab. Theory Related Fields 144 (2009), no. 1-2, 281–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement